# SDR VNAA9901012

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO THE FIELD DUE TO THE COMMUNICATION DOOR FAILING TO SEAL.  MAINTENANCE INSPECTED AND RE-SEALED THE COMMUNICATION DOOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 51-22-00.  OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
